The coefficients of transitiveness of the posets of MM-type being the smallest supercritical poset of width 3

V. M. Bondarenko, M. V. Stepochkina, M. V. Stoika

Анотація


Обчислено коефіцієнти транзитивності для всіх ч. в. множин ММ-типу, що дорівнює найменшій супер­кри­тичній ч. в. множині ширини 3 (тобто ч. в. множин, які є мінімаксно еквівалентними ч. в. множині (2,2,3)).

 

Зразок для цитування: V. M. Bondarenko, M. V. Stepochkina, M. V. Stoika, “The coefficients of transitiveness of the posets of MM-type being the smallest supercritical poset of width 3,” Прикл. проблеми механіки і математики, Вип. 18, 11–13 (2020), https://doi.org/10.15407/apmm2020.18.11-13

Ключові слова


суперкритична частково впорядкована множина, мiнiмаксна еквiва­лентнiсть, коефiцiєнт транзитивностi, MM-тип, вузловий елемент, щільна част­ково впорядкована множина

Посилання


V. M. Bondarenko, “On (min, max)-equivalence of posets and applications to the Tits forms,” Visn. Kyiv Univ., Ser. Fiz. Mat., No. 1, 24–25 (2005) (in Ukrainian).

V. M. Bondarenko, M. V. Styopochkina, "(Min, max)-equivalence of posets and quadratic Tits form," in: Problems of Analysis and Algebra: Zb. Pr. Inst. Mat. Nats. Akad. Nauk Ukr., 2, No. 3, 18-58 (2005) (in Russian).

V. M. Bondarenko, M. V. Stepochkina, “Description of posets critical with respect to the nonnegativity of the quadratic Tits form,” Ukr. Mat. Zh., 61, No. 5, 611–624 (2009); English translation: Ukr. Math. J., 61, No. 5, 734–746 (2009), https://doi.org/10.1007/s11253-009-0245-6

V. M. Bondarenko, M. V. Styopochkina, “On properties of the Hasse diagram of nonserial posets with positive quadratic Tits form,” Nauk. Visn. Uzhgorod. Univ., Ser. Mat. Inf., 29, No. 2, 31–34 (2016).

V. M. Bondarenko, M. V. Styopochkina, "Coefficients of transitiveness of P-critical posets," in: Analysis and application: Zb. Pr. Inst. Mat. NAN Ukr., 14, No. 1, 46-51 (2017).

V. M. Bondarenko, M. V. Styopochkina, “Combinatorial properties of P-posets of width 2,” Prykl. Probl. Mekh. Mat., 15, 21–23 (2017) (in Ukrainian).

V. M. Bondarenko, M. V. Styopochkina, “On properties of posets of MM-type (1,3,5),” Nauk. Visn. Uzhgorod. Univ., Ser. Mat. Inf., 32, No. 1, 50–53 (2018).

Yu. A. Drozd, “Coxeter transformations and representations of partially ordered sets,” Funkts. Anal. Prilozhen., 8, No. 3, 34–42 (1974); English translation: Funct. Anal. Appl., 8, No. 3, 219–225 (1974), https://doi.org/10.1007/BF01075695

M. M. Kleiner, “Partially ordered sets of finite type,” Zap. Nauch. Semin. LOMI, 28, 32–41 (1972); English translation: J. Sov. Math., 3, No. 5, 607–615 (1975), https://doi.org/10.1007/BF01084663

L. A. Nazarova, “Partially ordered sets of infinite type,” Izv. Akad. Nauk SSSR Ser. Mat., 39, No. 5, 963–991 (1975) (in Russian).


Посилання

  • Поки немає зовнішніх посилань.